Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 50, NWS Albany, NY

June 29, 20054 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 29, 2005, 7:16 PM EDT for 4 counties in New York. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2005, 7:16 PM EDT (23:16 UTC)
Expired
Jun 29, 2005, 8:15 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Fulton County, NY, Montgomery County, NY, Saratoga County, NY, Schenectady County, NY

The radar

The Albany radar (KENX), 31 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:19 PM EDTTSTM WND GST 0Broadalbin, NY2 TREES DOWN KNOCKING DOWN WIRES AS WELL.
Jun 29, 7:47 PM EDTTSTM WND DMGAmsterdam, NYTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 292317
SVRALY
NYC035-057-091-093-300015-
/O.NEW.KALY.SV.W.0050.050629T2316Z-050630T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
716 PM EDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN EASTERN NEW YORK
  SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK
  FULTON COUNTY IN EASTERN NEW YORK

* UNTIL 815 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MECHANICVILLE TO GALWAY...
  OR ALONG A LINE EXTENDING FROM MECHANICVILLE TO 8 MILES NORTHEAST
  OF AMSTERDAM...AND MOVING SOUTH AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HAGAMAN BY 725 PM EDT
  FORT JOHNSON AND ROUND LAKE BY 730 PM EDT
  MECHANICVILLE BY 735 PM EDT
  AMSTERDAM BY 740 PM EDT
  GLENVILLE AND BURNT HILLS BY 745 PM EDT
  EAST GLENVILLE AND CLIFTON PARK BY 800 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN SARATOGA 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 4298 7362 4294 7364 4291 7368 4280 7367
      4277 7368 4281 7374 4279 7377 4279 7379
      4278 7381 4273 7416 4274 7427 4279 7424
      4280 7426 4279 7428 4313 7431

$$

GJM/OKEEFE
1 follow-up statement
000 
WWUS51 KALY 292358
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
755 PM EDT WED JUN 29 2005

NYC035-300005-
/O.CAN.KALY.SV.W.0050.000000T0000Z-050630T0015Z/
FULTON NY-
755 PM EDT WED JUN 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY IS CANCELLED...

SEVERE THUNDERSTORMS HAVE EXITED THE COUNTY. AT 719 PM...TREES WERE 
REPORTED DOWN IN BROADALBIN.

LAT...LON 4298 7362 4294 7364 4291 7368 4280 7367
      4277 7368 4281 7374 4279 7377 4279 7379
      4278 7381 4273 7416 4274 7427 4279 7424
      4280 7426 4279 7428 4298 7429

$$

NYC057-091-093-300015-
/O.CON.KALY.SV.W.0050.000000T0000Z-050630T0015Z/
MONTGOMERY NY-SCHENECTADY NY-SARATOGA NY-
755 PM EDT WED JUN 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM EDT FOR
SOUTHERN SARATOGA...SCHENECTADY AND EASTERN MONTGOMERY COUNTIES...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM WATERFORD TO LOWER 
CORNERS...MOVING SOUTH AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOST VALLEY...PATTERSONVILLE...HOFFMANS AND CRESCENT BY 805 PM EDT
  SCOTCH CHURCH...SCOTCH BUSH...WOODRUFF HEIGHTS AND MAYFAIR BY 810
  PM EDT
  
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN 
BROADALBIN IN FULTON COUNTY AND AMSTERDAM IN MONTGOMERY COUNTY. 

LAT...LON 4298 7362 4294 7364 4291 7368 4280 7367
      4277 7368 4281 7374 4279 7377 4279 7379
      4278 7381 4273 7416 4274 7427 4279 7424
      4280 7426 4279 7428 4298 7429

$$

GJM/OKEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:40 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 29, 4:40 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT WED JUN 29 2005

ZONES ARE A TOUCH LATE DUE TO GFE PROBLEMS. OTHER PRODUCTS SHORTLY.

.SYNOPSIS...A WEAK COLD FRONT NORTHWEST OF ALBANY AND AN UPPER LEVEL
DISTURBANCE TO THE SOUTHEAST WILL BE THE FOCUSING MECHANISMS FOR
THUNDERSTORM DEVELOPMENT TONIGHT. THE AIR WILL REMAIN VERY HUMID
THROUGH FRIDAY SO ANY STORM COULD PRODUCE LOCALLY TORRENTIAL RAIN.
ON THURSDAY...WE WILL BE DEALING WITH WIDELY SCATTERED AIR MASS
THUNDERSTORMS. A STRONGER COLD FRONT IS FORECAST TO CROSS THE REGION
LATE FRIDAY AND COULD BRING MORE NUMEROUS THUNDERSTORMS. AFTER THE
COLD FRONT GOES THROUGH...DRIER AIR WILL TAKE HOLD.

.SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...A SEVERE OUTBREAK HAS
TAKEN PLACE ACROSS OUR REGION EARLIER TODAY. THE REMNANTS OF AN MCS
...THE AFOREMENTIONED SHORT WAVE  AND DAYTIME HEATING APPEAR TO BE
THE CULPRITS. ALL WILL SLOWLY DISSIPATE DURING THE EVENING AS WHAT
IS LEFT OF THE FRONT WASHES OUT ACROSS OUR REGION. HOWEVER...MORE
TRAINING OF CELLS AND THE VERY MOIST AIR MASS HAS PROMPTED US TO
ISSUED A FLASH FLOOD WATCH THROUGH THIS EVENING. EVEN AFTER
THAT...WE MIGHT BE LEFT WITH A ROGUE CELL OR TWO...SO WILL KEEP AT
LEAST A SLIGHT CHANCE IN OVERNIGHT. WENT A LITTLE HIGHER THAN ALL
MACHINE GUIDANCE FOR OVERNIGHT LOWS AS IT APPEARS TDS WILL REMAIN
AROUND 70.

THURSDAY...THE RIDGE BUILDS BACK INTO AREA.  NAM MODEL SOUNDINGS
SHOW A DECENT CAP. HOWEVER...THE GFS SHOWS LESS. THE MET POPS ARE
NIL WHILE THE GFS ONES ARE HIGH CHC/LIKELY WILL LEAN WITH THE LOWER
NAM...BUT GIVEN THE FACT THE MODEL HAS STARTED OFF WITH PWS 0.10-.20
TOO LOW...WILL KEEP A SLIGHT CHANCE FROM ALBANY N AND W. FURTHER
SOUTH...BOTH MODELS INDICT ANOTHER WEAKER SHORT WAVE SO WILL GO
HIGHER (CHANCES) SOUTH AND EAST. WILL GO WITH THE HIGHER MET NOS AS
I EXPECT A FAIR AMOUNT OF SUNSHINE. WILL GO A LITTLE LESS THAN
90...BUT IT WOULD NOT TAKE MAKE MUCH TO REACH IT AND MAKE HISTORY (9
DAYS 90 OR HIGHER IN JUNE WHICH WOULD BREAK THE OLD RECORD OF 8).
ISOLATED TO WIDELY SCATTERED CELLS AT MOST THURSDAY NIGHT.

FRIDAY AND FRIDAY NIGHT...FINALLY...A RELATIVELY STRONG COLD FRONT
SHOULD BRING END TO HEAT AND HUMIDITY. IT WILL BRING OUR BEST THREAT
OF SEVERE WEATHER.  850 MB FLOW STRENGTHENS TO NEAR 30 KTS AND 70-90
KT 250 MB APPROACHES LATE FRIDAY WITH MODEST DIVERGENCE PROGGED OVER
MUCH OF THE AREA AT 00Z SATURDAY.  THE LATE ARRIVAL OF FRONT SHOULD
ALLOW FOR PLENTY OF HEATING.  SPC CONTINUES A DAY3 SLIGHT RISK.
WENT WITH THE WARMER MET READINGS.
&&

.LONG TERM (SATURDAY THROUGH MONDAY)...THE NAM IS SLOWER BRINGING
THE FRONT THROUGH AND IN FACT WOULD IMPLY AT LEAST INDICATE SOME
CHANCES OF RESIDUAL CONVECTION INTO SATURDAY. HPC LEANS WITH THE
FASTER MORE PROGRESSIVE GFS WHICH IS SUPPORTED BY OTHER MODELS. WE
WILL FOLLOW LEAD AND KEEP A NICE DAY SATURDAY WITH PERHAPS A FEW
MORE CLOUDS. STELLAR WEATHER ON TAP FOR SUNDAY. BY MONDAY...AS THE
HIGH PRESSURE CENTER MOVES TO OUR SOUTH AND EAST...A SOUTHERLY WIND
WILL BEGIN TO BRING INCREASING HEAT AND HUMIDITY BACK INTO OUR
REGION.

&&

.AVIATION...BULK OF SHRA/TSRA ARE ASSOCIATED WITH 500/700HPA TROF
THAT WAS WITH OVERNIGHT MVC. THIS LINE HAS MOVED E OF MOST OF FCA
AND RGN IS UNDER LARGE SCALE SUBSIDENCE BEHIND TROF. SCT-BKN035-050
WITH AOA SCT-BKN080 FROM CONVECTIVE DEBRIS IS MAIN CLOUD ISSUES OVER
FCA FOR AFTN AS GENERALLY VFR AND MVFR CONDITIONS PERSIST. ODDS OF
TSRA AT ANY OF THE TERMINAL SITES IS MINIMAL...ALTHOUGH FOR A
VARIETY OFF REASONS THEY WILL BE SCT ABOUT THE RGN INTO THE EVENING.
DURING EVENING CDFNT DROPPING SE FM ST LAWRENCE VLY TRIGGERING SCT
-SHRA/TSRA. THESE ARE BEING RESTRAINED IN THE DVM BEHIND 500/700 HPA
TROF ATTM.  ANOTHER WK SHORT WV MOVING INTO WNY/WPA. OVERNIGHT WK
CDFNT WILL DROP SE ACROSS RGN...AND DRIER AIR MASS WILL FOLLOW. LATE
NIGHT WILL STILL SEE HZ AND MVFR AND CON LOW CLDS IN MID HUDSON
VALLEY. LOW LEVEL MOISTURE WILL LINGER IN SE NY INTO THU
MORNING...AS WILL ASSOCIATED MVFR CONDITIONS THERE...OTHERWISE AFTER
AM CLDS AND FOG GENERAL VFR CONDITIONS AFT 13Z THU.

&&

.FIRE WEATHER...NO PROBLEMS EXPECTED AS RELATIVE HUMIDITIES RUN
NEARLY 100 PERCENT BY NIGHT...AND DROPPING TO NO LOWER THAN 40-50
PERCENT EACH AFTERNOON THROUGH FRIDAY. THERE WILL BE WIDELY
SCATTERED THUNDERSTORMS AROUND TOMORROW AND MORE NUMEROUS ONES ON
FRIDAY...BUT THEY WILL PRODUCE LOCALLY HEAVY RAINFALL AND CERTAINLY
LITTLE IF ANY DRY LIGHTNING.

&&

.HYDROLOGY...SLOW MOVING AND MOISTURE LOADED THUNDERSTORMS RESULTED
IN SEVERAL COUNTIES HAVE FLASH FLOODING WARNING EVENTS
TODAY...NAMELY WINDHAM...DUTCHESS AND BERKSHIRE COUNTIES.
MEANWHILE...MOST OF THE CWA HAD A LOT LESS RAINFALL.
NEVERTHELESS...MORE CONVECTION IS FIRING ACROSS THE REGION TO THE N
AND W OF KALB AS WELL AS OUR SOUTHERN ZONES. GIVEN THE INCREDIBLY
MOIST AIR (PWS AROUND 2.00) AND THE SLOW MOVING AND TRAINING NATURE
OF THE STORMS...WE WENT AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR
THE ENTIRE CWA UNTIL MIDNIGHT. AFTER THAT...ANY CELLS THAT DO FORM
SHOULD BE VERY ISOLATED AND NOT QUITE AS MOISTURE LOADED. THE SAME
HOLD TRUE FOR TOMORROW AS PWS SHOULD DROP A LITTLE. MORE ORGANIZED
STORMS WILL LIKELY FIRE UP ON FRIDAY BUT THESE SHOULD MOVE MORE
QUICKLY. AFTER THAT...DRY WEATHER IS IN THE CARDS UNTIL NEXT
TUESDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH CTZ001-013-300400
MA...FLASH FLOOD WATCH FOR MAZ001-025-300400
NY...FLASH FLOOD WATCH FOR
NYZ032-033-038>047-048>054-058>061-063>066-300400
VT...FLASH FLOOD WATCH FOR VTZ013>015-300400

&&

HWJIV
Hazardous weather outlook, Jun 29, 4:58 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
458 PM EDT WED JUN 29 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-301100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
458 PM EDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE ENTIRE AREA.
SCATTERED SLOW MOVING AND TRAINING THUNDERSTORMS COMBINING WITH AN
EXCESSIVELY HUMID AIR MASS COULD RESULT IN LOCALIZED
FLOODING...INCLUDING SMALL CREEKS AND STREAMS. A STORM OR TWO COULD
BRIEFLY BECOME SEVERE...BUT FLASH FLOODING IS THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY...MAINLY SOUTH
AND EAST OF ALBANY...MAINLY DURING THE AFTERNOON. AT THIS TIME THESE
STORMS ARE NOT EXPECTED TO SEVERE. ON FRIDAY...AS A MORE SIGNIFICANT
COLD FRONT APPROACHES THE REGION...THUNDERSTORMS ARE EXPECTED TO
BECOME NUMEROUS BY LATE IN THE DAY AND DURING THE EARLY EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
HOWEVER...PLEASE REPORT ANY RAINFALL AMOUNTS OF AN INCH AND HALF OR
MORE...AS WELL AS ANY OBSERVED FLOODING TO THE NATIONAL WEATHER
SERVICE.

In the hours before

Local storm report, Jun 29, 4:41 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TORNADO          GREAT BARRINGTON        42.19N 73.36W
06/29/2005                   BERKSHIRE          MA   NWS STORM SURVEY

            F0 NEAR THE AIRPORT. PATH LENGTH 200 YARDS. WIDTH 50
            YARDS. MINOR DAMAGE.

&&
Special weather statement, Jun 29, 5:55 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
555 PM EDT WED JUN 29 2005

NYZ047-051-292230-

...A STRONG THUNDERSTORM IN SCHOHARIE AND ALBANY COUNTIES...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS TO 40 MPH...FREQUENT
LIGHTNING AND TORRENTIAL DOWNPOURS. THIS STORM WAS LOCATED NEAR
MIDDLEBURGH...OR ABOUT 12 MILES SOUTHEAST OF COBLESKILL...AND MOVING
EAST AT 10 MPH.

RAINFALL AMOUNTS WITH THIS STORM COULD REACH AN INCH BY 630 PM AND
PRODUCE LOCALIZED PONDING ON ROADWAYS.

THE THUNDERSTORM WILL BE NEAR...
LIVINGSTONVILLE BY 615 PM EDT
PRESTON HOLLOW BY 630 PM EDT
Local storm report, Jun 29, 6:22 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     2 S LAKE GEORGE         43.40N 73.71W
06/29/2005  60 MPH           WARREN             NY   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN NEAR GREAT ESCAPE.

&&

HJOHNSON
Local storm report, Jun 29, 7:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
703 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND GST WILTON                  43.18N 73.75W
06/29/2005  60 MPH           SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN ON LOUDON ROAD. TREES AND WIRES DOWN ON
            BALLARD ROAD.

&&

HJOHNSON
Local storm report, Jun 29, 7:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND DMG BALLSTON SPA            43.01N 73.85W
06/29/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN.

&&

HJOHNSON
Local storm report, Jun 29, 7:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
709 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     BALLSTON SPA            43.01N 73.85W
06/29/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN.

0655 PM     TSTM WND DMG     WILTON                  43.18N 73.75W
06/29/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN ON LOUDON ROAD. TREES AND WIRES DOWN ON
            BALLARD ROAD.

&&

HJOHNSON

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:41 PM EDTSevere Thunderstorm WarningALYHerkimer36 min
Jun 29, 11:52 AM EDTSevere Thunderstorm WarningALYDutchess53 min
Jun 29, 11:56 AM EDTFlash Flood WarningALYDutchess3 hr
Jun 29, 12:03 PM EDTFlash Flood WarningALYColumbia4 hr
Jun 29, 4:24 PM EDTFlash Flood WarningALYHamilton, Warren6 hr
Jun 29, 6:02 PM EDTSevere Thunderstorm WarningALYWashington58 min
Jun 29, 6:12 PM EDTSevere Thunderstorm WarningALYSaratoga63 min
Jun 29, 6:32 PM EDTFlash Flood WarningALYSaratoga4 hr
Jun 29, 7:02 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington58 min
Jun 29, 7:52 PM EDTSevere Thunderstorm WarningALYAlbany57 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.